×

Found 123 Documents (Results 1–100)

100
MathJax

Convergence rate estimates for a projection-difference scheme as applied to the nonstationary Stokes equation in cylindrical coordinates. (Russian, English) Zbl 1224.76100

Zh. Vychisl. Mat. Mat. Fiz. 50, No. 5, 908-922 (2010); translation in Comput. Math., Math. Phys. 50, No. 5, 862-876 (2010).
MSC:  76M20 35Q30 76D05
PDF BibTeX XML Cite
Full Text: DOI

Elliptic, hyperbolic and mixed complex equations with parabolic degeneracy. Including Tricomi-Bers and Tricomi-Frankl-Rassias problems. (English) Zbl 1151.35001

Peking University Series in Mathematics 4. Hackensack, NJ: World Scientific (ISBN 978-981-277-942-7/hbk). xiii, 439 p. (2008).
PDF BibTeX XML Cite

Quasilinear parabolic equations in \(L^p\). (English) Zbl 1092.35047

Chipot, Michel (ed.) et al., Nonlinear elliptic and parabolic problems. A special tribute to the work of Herbert Amann, Zürich, Switzerland, June 28–30, 2004. Basel: Birkhäuser (ISBN 3-7643-7266-4/hbk). Progress in Nonlinear Differential Equations and their Applications 64, 413-419 (2005).
MSC:  35K60 35B45 35R05
PDF BibTeX XML Cite

Spectral problems associated with corner singularities of solutions to elliptic equations. (English) Zbl 0965.35003

Mathematical Surveys and Monographs. 85. Providence, RI: American Mathematical Society (AMS). ix, 436 p. (2001).
PDF BibTeX XML Cite

Singular integral operators, wave factorization and boundary value problems. (Russian) Zbl 0917.47045

Chuvakov, V. P. (ed.), Current problems of modern mathematics. Collection of scientific works. Vol. 3. Novosibirsk: NII MIOO NGU. 39-45 (1997).
PDF BibTeX XML Cite

Boundary value problems for higher order operators in Lipschitz and \(C^ 1\) domains. (English) Zbl 0878.35036

García-Cuerva, José (ed.) et al., Fourier analysis and partial differential equations. Proceedings of the conference held in Miraflores de la Sierra, Madrid, Spain, June 15–20, 1992. Boca Raton, FL: CRC Press. Studies in Advanced Mathematics. 297-309 (1995).
MSC:  35J40 35B65
PDF BibTeX XML Cite

Boundary value problems and integral equations in nonsmooth domains. Proceedings of the conference, held at the CIRM, Luminy, France, May 3-7, 1993. (English) Zbl 0810.00016

Lecture Notes in Pure and Applied Mathematics. 167. New York, NY: Marcel Dekker. x, 299 p. (1995).
MSC:  00B25 35-06 45-06
PDF BibTeX XML Cite

A local increase in the smoothness of generalized solutions to elliptic boundary value problem in nonsmooth domains. (English. Russian original) Zbl 0900.35062

Dokl. Math. 52, No. 3, 367-370 (1995); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 345, No. 2, 175-178 (1995).
MSC:  35B65 35J40
PDF BibTeX XML Cite

Characterization of iterated powers of operators in nonsmooth domains and Nemetskij’s operators. (English) Zbl 0822.35022

Lumer, Günter (ed.) et al., Partial differential equations. Models in physics and biology. Contributions to the conference, held in Han-sur- Lesse, Belgium, in December 1993. Berlin: Akademie Verlag. Math. Res. 82, 40-55 (1994).
MSC:  35C20 35J40 47H30
PDF BibTeX XML Cite

Regularity of functions with values in Clifford algebra based on a generalized axially symmetric potential theory operator. (English) Zbl 0839.31005

Brackx, F. (ed.) et al., Clifford algebras and their applications in mathematical physics. Proceedings of the third conference held at Deinze, Belgium, 1993. Dordrecht: Kluwer Academic Publishers. Fundam. Theor. Phys. 55, 159-166 (1993).
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Software